# SDR QXEA2025080500288

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 17,550 hours, 12,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2223. MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK OF L1 DOOR PER AMM 52-11-20-720-801-A. CHECK GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
